# SDR DALA2019091605336

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 54,906 hours, 28,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING INSP.32 AD FLAP TRUNION DRV/ SLIDE PANEL LT. FOUND DAMAGE OUT SIDE OF INSPECTION AREA. BLENDED OUT DAMAGE IAW CMM 57-52-21 AND SRM 51-73-00-801. REMOVED .120 ", 1" BY 2.5" PER ENGINEERING. HFEC NEEDS ACCOMPLISHED TO VERIFY NO CRACKS. NO FAULTS FOUND. REWORK ACCOMPLISHED EXCEEDS LIMITS IN CMM 57-52-21-991-007-A01 WIP M. FELLOWS SEE NR #1 IS LOG 1271818 FOR ALL WORK ACCOMPLISHED. REPLACED THE DRIVE TRUNNION ASSEMBLY PER CMM 57-52-21.
